Vol. 47, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On the spectra of multipliers

Misha Zafran

Vol. 47 (1973), No. 2, 609–626

In this note, some results concerning the spectral theory and Banach algebra properties of multipliers on compact Abelian groups are obtained. The study concentrates on multipliers whose spectra are, in a sense, natural, and whose transforms vanish at . The results are shown to be of particular interest in the case of the measure algebra M(G). Moreover, a necessary and sufficient condition is found for the spectrum of a Riesz product to equal the closure of the range of its Fourier-Stieltjes transform.

Mathematical Subject Classification 2000
Primary: 43A22
Received: 15 March 1972
Published: 1 August 1973
Misha Zafran